# SDR CALA2022120703325

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 59,556 hours, 21,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN WAS CRACK AT HSS 184.70 CRACK 0.4.    REMOVED DAMAGED CRACK AND REPAIRED AREA AT LT HORIZONTAL STAB IAW SRM 55-10-01 REP 11 TABLE 204 INSP THRESHOLD AT LOWER SKIN STA 184.70 IAW B737-800 SRM 55-10-01-2R-11, AMM 56,000.  PERFORMED NDT IAW 9,000 FLT CYCLES PER STEP 5.A PART 6 51 -00-00 PROC 23 WORK ACCOMPLISHED AT AAR RFD ON HANGAR TOMC APPROVED DIP FOR LEFT HORIZONTAL STAB LOWER SKIN CRACK TOMC APPROVED DIP FOR LEFT HORIZONTAL STAB LOWER SKIN CRACK TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIRED PER SRM 55-10-01-2R-11, REF TABLE 204, REPAIR TO HAVE REPAIRED PER SRM 55-10-01-2R-11, REF TABLE 204.
